# SDR ABXA2014020112

- Difficulty date: February 1, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: 114T220220
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT TAI DUCT CURTAIN INBD ATTACH BRACKET COMMON TO THE LE NOSE BEAM IS CORRODED.  R & R NOSE FORMER & AIR LOAD RIB IAW SRM 51-40-02 PARA 4 B & 51-20-02 PARA 5 B. SDR INFO PN 114T2202-20, SN N/A, PART NAME FORMER, LOC AT 0SS 456 CORROSION.  ACFT WAS GROUNDED.
